# SDR IPXA2673995

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 285T0099017
- Part serial: D03265
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR RAISED AFTER TAKE OFF.  GEAR NOT DOWN EICAS WARNING AND CONFIGUATION LIGHT ILLUMINATED.  GEAR INDICATED UP WITH ALL GEAR DOOR LIGHTS AND GEAR LIGHTS EXTINGUISHED.  REPLACED M839 CENTER FSPM.  MM 27-58-01-4. ALL TESTS PASS.
